# SDR A6WA201310314M308

- Difficulty date: October 31, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 23,284 hours, 22,650 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Lt Nacelle Intak
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG LOWER CORE COWL ALIGNMENT HOLES ELONGATED.  FABRICATED 2 EA DOUBLERS FOR ELONGATED HOLES ON LT ENG LOWER CORE COWL.
